# SDR SWAA2022062220179

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 62,500 hours, 31,832 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL VARIOUS FASTENER HOLES (30) ARE ELONGATED. / [01] R & R 193B WING TO BODY PANEL PER AMM 53-51-21.
